Reference Type | Journal (article/letter/editorial) |
---|
Title | Propagation of truncated modified Laguerre–Gaussian beams |
---|
Journal | Applied Physics B |
---|
Authors | Deng, D. | Author |
---|
Li, J. | Author |
Guo, Q. | Author |
Year | 2010 (January) | Volume | 98 |
---|
Issue | 1 |
---|
Publisher | Springer Science and Business Media LLC |
---|
DOI | doi:10.1007/s00340-009-3794-3Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 9020973 | Long-form Identifier | mindat:1:5:9020973:0 |
---|
|
GUID | 0 |
---|
Full Reference | Deng, D., Li, J., Guo, Q. (2010) Propagation of truncated modified Laguerre–Gaussian beams. Applied Physics B, 98 (1). 211-216 doi:10.1007/s00340-009-3794-3 |
---|
Plain Text | Deng, D., Li, J., Guo, Q. (2010) Propagation of truncated modified Laguerre–Gaussian beams. Applied Physics B, 98 (1). 211-216 doi:10.1007/s00340-009-3794-3 |
---|
In | (2010, January) Applied Physics B Vol. 98 (1) Springer Science and Business Media LLC |
---|
These are possibly similar items as determined by title/reference text matching only.